# SDR DALA2022021400931

- Difficulty date: February 9, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 81,174 hours, 26,264 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 DURING SCHEDULED PARTS CHANGE FOR RT OVERWING ESCAPE SLIDE FOUND RELEASE CABLE PIN INCORRECTLY INSTALLED ON NEW SLIDE. CORRECTIVE ACTION: REMOVED RT OVER WING ESCAPE SLIDE AND REINSTALLED SAME SLIDE PER AMDS CARD. ALL RII ITEMS C/W. (8443736)
